# SDR WX0A2013083071675

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5910414
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB T/E DAMAGED AT STATION XHS 69; APPROX 3 FT FROM OTBD END.  REMOVED DAMAGED SKIN, FABRICATED DOUBLER AND ACCOMPLISHED HOT BOND REPAIR IAW SRM 55-04, PARA 3, PAGE 9.  DOUBLER MEASURES 4".
